# SDR UALA2010051201620

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 34,262 hours, 4,198 cycles
- Engine: Pwa PW40903
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: B43540008
- Part serial: 1603
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING, NR 9 GROUND SPOILER ACTUATOR IS LEAKING HYDRAULIC FLUID.  REPLACED NR 9 GROUND SPOILER ACTUATOR PER MM.  OPS PER MM & ADJUSTED.  NO LEAKS NOTED, OPS CHECKED GOOD.
